# SDR HEEA968560

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N62127
- Make and model: Bell 206L-4
- Aircraft serial: 52023
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOESN'T REPORT CODE PROPERLY. PERFORMED PRELIMINARY INSPECTION, CLEANED WAFER SWITCHES, REPAIRED.  REPLACED R477 RESISTOR DUE TO BEING DETERIORATED.  REPAIRED.  ALSO REPLACED BLOWN FUSE (F401).  REPAIRED.  BENCH CHECK GOOD.
